Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Swollen puffy and painful eyelids. Have grand mal seizures. Are these related?

For the past three days, my upper and lower eyelids on both eyes have been very swollen, puffy and painful. I thought maybe it was some new face wash I was using, so I stopped using it. It didn t help. Still, my eyes are continuing to get worse. I changed my bedding thinking maybe that would help. I am not using any new products, no new diet or food, no new medications , nothing that I can think of that would make my eyes this way. Also I have been having Grand Mal seizures for a few months now, just wondering if that may have anything to do with it. Please answer my question, thank you. -Samantha
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Swollen, puffy and painful eyes in your case are not related to grand mal epilepsy.

Please consult an eye specialist for evaluation and advice.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Tue, 29 Jan 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor